Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 150, NWS Northern Indiana

August 2, 2008Huntington County, Wells County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 2, 2008, 12:44 AM EDT for Huntington County, Wells County, Indiana. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2008, 12:44 AM EDT (04:44 UTC)
Expired
Aug 2, 2008, 1:43 AM EDT
In force
59 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Huntington County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 78 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1511 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1511 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 020444
SVRIWX
INC069-179-020600-
/O.NEW.KIWX.SV.W.0150.080802T0444Z-080802T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1244 AM EDT SAT AUG 2 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HUNTINGTON COUNTY IN NORTHEAST INDIANA
  WELLS COUNTY IN NORTHEAST INDIANA

* UNTIL 200 AM EDT

* AT 1240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS SEVERE STORM WAS
  LOCATED NEAR BOWERSTOWN...OR 4 MILES SOUTHEAST OF HUNTINGTON...AND
  MOVING SOUTHEAST AT 21 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  BLUFFTON...
  MARKLE AND PLUM CREEK...
  ROCKFORD...UNIONDALE AND BUCKEYE...
  NORTH OAKS...MURRAY AND LIBERTY CENTER...
  TRAVISVILLE...WELLSBURG AND PONETO...

IN ADDITION TO NICKEL SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4060 8532 4083 8552 4093 8545 4080 8508
      4059 8508
TIME...MOT...LOC 0444Z 302DEG 18KT 4084 8541

$$
1 follow-up statement
000 
WWUS53 KIWX 020543
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
143 AM EDT SAT AUG 2 2008

INC069-179-020552-
/O.CAN.KIWX.SV.W.0150.000000T0000Z-080802T0600Z/
HUNTINGTON IN-WELLS IN-
142 AM EDT SAT AUG 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR WELLS AND EASTERN HUNTINGTON
COUNTIES IS CANCELLED...

AT 136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW 
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4060 8532 4083 8552 4093 8545 4080 8508
      4059 8508
TIME...MOT...LOC 0542Z 302DEG 18KT 4069 8509

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 9:31 PM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, Aug 1, 9:31 PM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 PM EDT FRI AUG 1 2008

.MESOSCALE DISCUSSION...
THE WATCH WAS ALLOWED TO EXPIRE AT 9 PM EDT. COMPLEX SITUATION
STILL IN PLACE ACROSS THE AREA WITH A DECENT AREA OF CONVERGENCE
STILL EXISTING ACROSS THE FAR SOUTH CWA FROM PULASKI COUNTY INTO
JAY COUNTY. NEW DEVELOPMENT HAS OCCURRED ALONG THIS AND OUTFLOWS
FROM EARLIER CONVECTION CONTINUE TO SPARK THINGS. IN
ADDITION...KILX AND KILN SOUNDINGS STILL SHOW A FAIR AMOUNT IN
INSTABILITY TRYING TO FEED INTO THE AREA. AS A RESULT THROUGH 6Z
HAVE WENT TO A SCT POPS FOR THESE AREAS AND WILL MONITOR TRENDS.
ISOL SVR THREAT STILL POSSIBLE (WITH A WARNING CURRENTLY OUT FOR
GRANT COUNTY) BUT MAIN THREAT MAY BE MORE OF A HYDRO ONE.

FURTHER NORTH WHERE LITTLE OR NO STORMS HAVE OCCURRED...ATMOSPHERE
REMAINS UNSTABLE BUT NO REAL BOUNDARIES OR STG FORCING OBSERVED. A
SMALL AREA OF STORMS WAS HOLDING TOGETHER ACROSS CNTRL LK MI ALONG
THE SOUTHERN FRINGE OF THE APPROACHING S/W AND WIND SHIFT/DEWPT
FRONT. UNTIL THIS CLEARS THE AREA...THE CHANCE OF STORMS WILL
EXISTS WITH A THREAT FOR SEVERE WEATHER AND HEAVY RAIN STILL
THERE. HATE TO FORCE ANOTHER UPDATE BUT WITH LIKELY POPS ENDING IN
ORIGINAL PACKAGE AT 3Z AND THEN NOTHING NW AFTER THAT...WILL
EXPAND CHC POPS INTO 6Z FOR ALL AREAS OUTSIDE OF CURRENT ACTIVITY AND
WILL MONITOR TRENDS AND RAMP BACK UP IF CONVECTION HOLDS TOGETHER.
AS THIS AREA COMES ON SHORE...ELEVATED MARINE LAYER REMAINS IN
PLACE WHICH MAY KEEP SVR THREAT MINIMAL BUT AS IT MOVES SE COULD
BECOME SFC BASED.

NO OTHER CHANGES MADE AT THIS POINT.

&&

.PREV DISCUSSION... /ISSUED 726 PM EDT FRI AUG 1 2008/

UPDATE/AVIATION (00Z TAFS)...

MESO ANALYSIS SHOWS CAPES STARTING TO FALL TO UNDER 3000 J/KG WITH
THE LOSS OF HEATING...THOUGH STILL SUFFICIENTLY UNSTABLE FOR
CONVECTION ACROSS THE REGION. SHRTWV STARTING TO PUSH THRU THE
REGION AT THIS TIME...WITH STRONG H500 VORT MOVING INTO THE SAULTE
STE MARIE AREA IN UPPER MI. MAY BE UNDER THE GUN FOR JUST THE NEXT
HOUR OR TWO...WITH THE CONVECTION COMING OFF THE LAKE AS POSSIBLY
THE LAST ROUND FOR THE NIGHT AS IT MOVES THRU THE FORECAST AREA.
WILL KEEP THE WATCH UP FOR THE ENTIRE AREA UNTIL THIS NEXT ROUND
STARTS TO IMPACT THE REGION AND ITS INTENSITY CAN CAN PROPERLY
JUDGED.

VFR CONDITIONS WILL DOMINATE THE REGION...OUTSIDE OF THE CONVECTION
THE NEXT FEW HOURS. WITH THE SCTD NATURE EXPECTED WILL NOT MENTION
TSRA AT EITHER TAF SITE...BUT COULD BE POSSIBLE OR NEARBY SO WILL
CARRY THE CB THRU THE NEXT FEW HOURS. WINDS WILL TURN NORTHWEST
BEHIND THE FRONT TONIGHT...AND SKIES SHOULD CLEAR. VFR CONDITIONS
WITH LITTLE CLOUD COVER WILL BE LIKELY THRU THE END OF THE TAF PERIOD.

PREV DISCUSSION... /ISSUED 334 PM EDT FRI AUG 1 2008/

SHORT TERM (TONIGHT AND SUNDAY)...

SOME CONCERN STILL EXISTS THIS AFTERNOON INTO THE EVENING FOR
CONVECTIVE ACTIVITY...SOME WHICH MAY BE STRONG TO SEVERE. DECENT
ENVIRONS FOR WIND THREAT...DRY MID LVLS PRODUCING HIGH MDPI/WINDEX
VALUES OF 1.03/61...DOWNDRAFT CAPES AROUND 1200 J/KG AND SURFACE
BASED CAPES NEARING 3000+ J/KG AS WE HAVE APPROACHED OR SURPASSED
CONVECTIVE TEMPS. AS THE BOUNDARY AND SHRTWV PUSHES SOUTHEAST FROM
WI OVER THE REGION THIS AFTERNOON INTO THE EVENING THE TRIGGER TO
SET EVERYTHING OFF WILL ARRIVE IN GREATER FASHION...AND SHOULD ALLOW
FOR MORE THAN A FEW SCTD SHOWERS/STORMS.

AS THE FRONT PUSHES THRU THE REGION TONIGHT THE CHANCES FOR PRECIP
WILL WRAP QUICKLY FROM NORTHEAST TO SOUTHEAST THIS EVENING...ENDING
AROUND OR BEFORE MIDNIGHT IN THE FAR SOUTHEAST. SOME CLEARING OF THE
SKIES EXPECTED AS SLIGHTLY DRIER AIR WORKS INTO THE SOUTHERN GREAT
LAKES AS DEWPTS WILL DROP INTO THE UPPER 50S OR LOWER 60S.

HUGE RIDGE ACROSS THE CENTRAL CONUS WILL SLOWLY PUSH EAST...BUT
EASTERN TROUGH WILL CONTINUE THE NORTHERLY FLOW ACROSS THE REGION.
SFC HIGH WILL MOVE ACROSS THE REGION WITH NORTHERLY SFC FLOW ACROSS
THE REGION WITH H850 TEMPS OF 14C EXPECTED...WHICH IS SLIGHTLY BELOW
SEASONAL LVLS...KEEPING AFTN TEMPS SLIGHTLY BELOW AVG AS
WELL...AMPLE SUNSHINE EXPECTED AS TIME HEIGHT SERIES SHOWING A VERY
DRY COLUMN FOR SATURDAY. SFC HIGH STILL MOVING EAST OUT OF THE
REGION SATURDAY NIGHT...WITH MOSTLY CLEAR SKIES EXPECTED AND TEMPS
DROPPING INTO THE UPPER 50S FOR MANY...3 TO 5 DEGREES BELOW NORMAL
FOR EARLY AUGUST.

LONG TERM (MONDAY THROUGH FRIDAY)...

WARM WEATHER STILL ON TAP FOR MON-TUE WITH PCPN CHANCES AS RIDGE
FLATTENS MIDWEEK. OP GFS STILL WARMER THAN ENSEMBLE MEMBERS SUN-TUE
AND KEPT TEMPS MORE IN LINE WITH ENSEMBLE MEAN...WHICH IS IN GOOD
CONTINUITY WITH PVS FCST PACKAGE. ALSO ENSEMBLE SPREAD SHRINKING
LEADING TO HIGHER CONFIDENCE IN HIGHS FOR THIS WINDOW...WITH
READINGS GENERALLY PEAKING NEAR OR JUST ABOVE 90 MON-TUE MOST
PLACES.   COOL DOWN ON TAP FOR LATE WEEK AS FAMILIAR SIGHT OF
TROFING OVER NE CONUS TAKES SHAPE.  TIMING OF CONVECTIVE CHANCES
ALONG BNDRY AS RIDGE FLATTENS HAS SPED UP MORE INTO TUE/TUE NIGHT
AND HAVE ADDED CHC POPS 00Z-06Z WED BUT WONT PULL WED AFT POPS FOR
NOW PENDING FUTURE MODEL RUNS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...SCHOTT
LONG TERM...LUDINGTON
AVIATION...SCHOTT
UPDATE...FISHER
Hazardous weather outlook, Aug 1, 3:52 PM EDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EDT FRI AUG 1 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-022000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
352 PM EDT FRI AUG 1 2008 /252 PM CDT FRI AUG 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN NORTHERN
INDIANA AND NORTHWEST OHIO. THE STORMS MAY QUICKLY INTENSIFY TO
SEVERE LEVELS AND SPREAD ACROSS NORTHERN INDIANA...NORTHWEST
OHIO...AND SOUTHERN LOWER MICHIGAN THROUGHOUT THE AFTERNOON AND EVENING.
THE PRIMARY THREAT WITH THESE STORMS IS LOCALIZED DAMAGING WIND
GUSTS TO 70 MPH. ISOLATED NICKEL SIZE HAIL IS ALSO POSSIBLE.

IMMEDIATELY DOWNWIND OF LAKE MICHIGAN...PRIMARILY FOR BERRIEN
COUNTY MICHIGAN...AND LAPORTE COUNTY INDIANA THE RISK FOR SEVERE
STORMS IS LESS AS SLIGHTLY COOLER TEMPERATURES WILL LIMIT
INSTABILITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY NIGHT AND WEDNESDAY...A SMALL
CHANCE FOR STRONG STORMS EXISTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON OR EARLY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-022000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
352 PM EDT FRI AUG 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WITH STRONG GUSTY WINDS TO 40 KNOTS AND LOCALLY HIGH
WAVES ARE POSSIBLE FROM THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY NIGHT AND WEDNESDAY...A SMALL
CHANCE FOR STRONG STORMS EXISTS..

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Aug 1, 10:36 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 PM EDT FRI AUG 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     REDKEY                  40.35N  85.15W
08/01/2008                   JAY                IN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN THE REDKEY AND ALBANY
            AREAS. STATE ROAD 67 AT 1150 WEST BETWEEN ALBANY AND
            REDKEY IS TEMPORARILY SHUT DOWN BECAUSE OF TREES ACROSS
            THE ROAD.

&&

CORRECTED REMARKS

EVENT NUMBER IWX0801765

LMK
Local storm report, Aug 1, 10:54 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 PM EDT FRI AUG 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             FAIRMOUNT               40.42N  85.65W
08/01/2008  E0.88 INCH       GRANT              IN   PUBLIC

            GAS STATIONS IN FAIRMOUNT REPORTED HAIL OCCURRED AROUND
            1000 PM

&&

EVENT NUMBER IWX0801766

LMK
Local storm report, Aug 1, 11:23 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1123 PM EDT FRI AUG 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND DMG     2 SSE DUNKIRK           40.35N  85.19W
08/01/2008                   JAY                IN   LAW ENFORCEMENT

            PARTIAL ROOF OFF OF A HOME...DAMAGE TO THE SIDE OF THE
            HOME...TREES DOWN.

&&

EVENT NUMBER IWX0801767

LMK
Local storm report, Aug 1, 11:48 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1148 PM EDT FRI AUG 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TSTM WND DMG     2 WSW REDKEY            40.34N  85.20W
08/01/2008                   JAY                IN   LAW ENFORCEMENT

            5 ELECTRICAL POLES BROKEN WITH POWER LINES DRAGGED INTO
            A CORN FIELD...DAMAGE TO A CORN FIELD...AND TREE TOPPING
            REPORTED NEAR CR 1150 W AND 700 S.

&&

EVENT NUMBER IWX0801768

LMK
Local storm report, Aug 1, 11:53 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1153 PM EDT FRI AUG 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TSTM WND DMG     3 WSW REDKEY            40.33N  85.20W
08/01/2008                   JAY                IN   LAW ENFORCEMENT

            SEVERAL HEALTHY TREES COMPLETELY UPROOTED BETWEEN 800 S
            AND 500 S NEAR THE COUNTY LINE

&&

EVENT NUMBER IWX0801769

LMK
Local storm report, Aug 1, 11:57 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1157 PM EDT FRI AUG 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0951 PM     TSTM WND DMG     2 SW REDKEY             40.33N  85.18W
08/01/2008                   JAY                IN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. DAMAGE EXTENDS FROM THE
            COUNTY LINE NEAR SR 67 NORTH TO 1100 W. DAMAGE IS
            SOUTHWEST OF REDKEY.

&&

EVENT NUMBER IWX0801770

LMK

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 9:14 PM EDTSevere Thunderstorm WarningIWXGrant61 min
Aug 2, 5:01 AM EDTLakeshore Flood StatementIWX18 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.